# SDR DALA2021040602015

- Difficulty date: April 6, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 14,296 hours, 1,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3501 FLIGHT ATTENDANT CREW BUNK 1 O2 PANEL LATCH BROKEN. CORRECTIVE ACTION: INSTALLED LATCH PER A350 AMM 35-13. (1774170)
